# SDR IXXA0300003O

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 83,120 hours, 26,849 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 83,120 hours, 26,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM FWA DURING GEAR RETRACTION DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR AND LIGHT REMAINED ILLUMINATED, APPROX 3 MINUTES LATER LIGHT EXTINGUISHED.  CREW PROCEEDED TO LAX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED LUBED AND TESTED UPLATCH SYSTEM WITH PASSING RESULTS.  ALL WORK ACCOMPLISHED PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RETURNED TO SERVICE.
